# SDR IPXA2021110375570

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N628UP
- Make and model: Boeing 747-8F
- Aircraft time: 1,204 hours, 224 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Part serial: PLR21204
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** - FUEL QTY CHANNEL STATUS MSG APPEARED AT CRUISE FLIGHT REBULTED IN ATB DUE TO PVG LANDING INCHEONROBBED FROM N627UP TO N628UP FUEL QTY PROCESSOR I/O BOARD B(Y5CA003) PERFORMED FIM TASK 28-41-00-810-813 ON THE CMC GRD TEST PASSED. NO FAULT FOUND. A/C OK FOR SVC. PN ON/OFF: 10065-2471-0408 SN ON: PLR21234 OFF: PLR21204 IPC : 28-41-15-01 ITEM 20
